On the distance spectra of product of signed graphs

Articles in Press, Accepted Manuscript, Available Online from 20 September 2021

10.22049/cco.2021.27304.1227

Shijin T.V.; Soorya P.; Shahul Hameed K.; Germina K. A.


The Tutte polynomial of matroids constructed by a family of splitting operations

Volume 7, Issue 1, June 2022, Pages 69-79

10.22049/cco.2021.26995.1177

Morteza Kazemzade; Habib Azanchiler; Vahid Ghorbani


On the edge-connectivity of C_4-free graphs

Volume 4, Issue 2, December 2019, Pages 141-150

10.22049/cco.2019.26453.1113

Peter Dankelmann


On the Variance-Type Graph Irregularity Measures

Volume 5, Issue 2, December 2020, Pages 169-178

10.22049/cco.2020.26701.1131

Tamas Réti; Akbar Ali


Some families of $\alpha$-labeled subgraphs of the integral grid

Articles in Press, Accepted Manuscript, Available Online from 11 October 2021

10.22049/cco.2021.26989.1175

Christian Barrientos; Sarah Minion


New bounds on the energy of a graph

Volume 7, Issue 1, June 2022, Pages 81-90

10.22049/cco.2021.26999.1179

Hajar Shooshtary; Jonnathan Rodriguez


A survey of the studies on Gallai and anti-Gallai graphs

Volume 6, Issue 1, June 2021, Pages 93-112

10.22049/cco.2020.26877.1155

Agnes Poovathingal; Joseph Varghese Kureethara; Dinesan Deepthy


Different-Distance Sets in a Graph

Volume 4, Issue 2, December 2019, Pages 151-171

10.22049/cco.2019.26467.1115

Jason T. Hedetniemi; Stephen T. Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


On strongly 2-multiplicative graphs

Volume 5, Issue 2, December 2020, Pages 179-190

10.22049/cco.2020.26647.1127

D.D. Somashekara; H.E. Ravi; C.R. Veena


On Randić spectrum of zero divisor graphs of commutative ring $\mathbb{Z}_{n} $

Articles in Press, Accepted Manuscript, Available Online from 21 October 2021

10.22049/cco.2021.27202.1212

Bilal Rather; Shariefuddin Pirzada; Imran Bhat; Tariq Chishti


A counterexample to a conjecture of Jafari Rad and Volkmann

Volume 7, Issue 1, June 2022, Pages 91-92

10.22049/cco.2021.27226.1214

Mostafa Blidia; Mustapha Chellali


Directed domination in oriented hypergraphs

Volume 4, Issue 2, December 2019, Pages 173-183

10.22049/cco.2019.26466.1114

Yair Caro; Adriana Hansberg


Covering total double Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 10 November 2021

10.22049/cco.2021.27443.1265

Atieh Teymourzadeh; Doost Ali Mojdeh


On relation between the Kirchhoff index and number of spanning trees of graph

Volume 5, Issue 1, June 2020, Pages 1-8

10.22049/cco.2019.26270.1088

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic


Algorithmic Aspects of Quasi-Total Roman Domination in Graphs

Volume 7, Issue 1, June 2022, Pages 93-104

10.22049/cco.2021.27126.1200

Venkata Subba Reddy P; Mangal Vikas


Bounds on the outer-independent double Italian domination number

Volume 6, Issue 1, June 2021, Pages 123-136

10.22049/cco.2020.26928.1166

Farzaneh Azvin; Nader Jafari Rad; Lutz Volkmann


On trees with equal Roman domination and outer-independent Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 185-199

10.22049/cco.2019.26319.1095

Seyed Mahmoud Sheikholeslami; Sakineh Nazari-Moghaddam


Efficient algorithms for independent Roman domination on some classes of graphs

Articles in Press, Accepted Manuscript, Available Online from 10 November 2021

10.22049/cco.2021.27305.1228

Abolfazl Poureidi


A study on some properties of leap graphs

Volume 5, Issue 1, June 2020, Pages 9-17

10.22049/cco.2019.26430.1108

Ahmed M Naji; B. Davvaz; Sultan S. Mahde; N.D. Soner


On the 2-independence subdivision number of graphs

Volume 7, Issue 1, June 2022, Pages 105-112

10.22049/cco.2021.27060.1186

Nacéra Meddah; Mostafa Blidia; Mustapha Chellali


Relationships between Randic index and other topological indices

Volume 6, Issue 1, June 2021, Pages 137-154

10.22049/cco.2020.26751.1138

Z. Du; A. Jahanbai; S. M. Sheikholeslami


On Hop Roman Domination in Trees

Volume 4, Issue 2, December 2019, Pages 201-208

10.22049/cco.2019.26469.1116

Nader Jafari Rad; Abolfazl Poureidi